# SDR FDEA201705011302

- Difficulty date: May 1, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 65,781 hours, 21,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 102513
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT LIGHTS NOT TESTING.   REMOVED AND REPLACED THE M730 POWER SUPPLY BATTERY PACK  IAW AMM 33-51-07-2, OPS CHECKED GOOD
